# SDR C2XA09CL027

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 23,996 hours, 17,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 14317
- Condition: Inoperative
- Location: Cabin
- Part time: 13,866 hours, 8,113 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2311 - THE CREW REPORTED THE AFT AISLE PATH LIGHTING WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY AND THE NR 5 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
